INEQUIVALENT TOPOLOGIES ON THE TEICHMULLER SPACE OF THE FLUTE SURFACE


Evren O.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.145, no.6, pp.2607-2621, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 145 Issue: 6
  • Publication Date: 2017
  • Doi Number: 10.1090/proc/13412
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.2607-2621

Abstract

The topology defined by the symmetrized Lipschitz metric on the Teichmuller space of an infinite type surface, in contrast to finite type surfaces, need not be the same as the topology defined by the Teichmuller metric. In this paper, we study the equivalence of these topologies on a particular kind of infinite type surface, called the flute surface.